# SDR ABXA020177

- Difficulty date: August 16, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,681 hours, 41,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB WAS CRACKED AT STATION 1041, LONGERON 18 LEFT.  REPLACED CUSP WEB IAW DC-9 SRM 53-01.
